Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Baby suffering from cough, diarrhea, fever. Prescribed zanocin, cough syrup, crocin. Crying abnormally. Diagnosis?

Hi Doctor, My 6 months old boy baby struggles in cough last 4 days, We went to local doctor, he has given augmentin anti biotic and CRM cough syrup . Then baby was in diarrhea and fever last 3 days. Today we visited same doctor, he changed zanocin anti biotic and given crocin oral drops. Baby was cried abnormally this evening. I am feared what is going on with him. please help me.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Pediatrician 's  Response
Hi,
Your 6mths old son initailly started off with an respiratory tract infection for which he was given augmentin later he had diarrhoea and antibiotic was changed to Zanocin.I guess your baby needs to be examined thoroughly for the diagnosis and appropriate treatment.
Augmentin can cause diarrhoea as a side effect .That could be treated with probiotics and once the medicine stopped the diarrheoa would have settled down. Investigating the stool for infection before starting zanocin would have been more appropriate.Most commonly it is seen that such symptom might have been caused by a virus which needs no antibiotics hence i would suggest get him evaluated by his pediatrician .In the mean while keep him well hydrated by giving him lots of fluids.
Bye
take Care.
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions